# SDR 99ZZZX460

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Screw
- Part number: A32041
- Condition: Broken
- Location: Propeller
- Part time: 155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER, S/N HL17, WAS RETURNED FOR A LOOSE BLADE.  AFTER DISASSEMBLY, INSPECTION REVEALED 1 BROKEN A-3204-1 PRELOAD SET SCREW.  THE SCREW WAS BROKEN INTO TWO PIECES WITH THE B-3368 LOCKNUT STILL ATTACHED TO THE INBOARD SECTION OF THE BROKEN A-3204-1 SCREW.  THE SCREW WAS REMOVED, SENT TO HARTZELL FOR EVALUATION AND ALL SCREWS WERE REPLACED WITH NEW.  THE C-6066-1 PRELOAD PLATE THREAD WAS DAMAGED, BUT WITHIN ACCEPTABLE LIMITS AND THE PLATE WAS REPAIRED AND RETURNED TO SERVICE.
